Redness Along Length of Tear Trough Post Juvederm

I had Juvederm injected in my tear troughs by an...

I had Juvederm injected in my tear troughs by an oculoplastic surgeon about a month ago. There is significant Tyndall effect under the right eye that I know can be relieved with hyaluronase. My bigger concern is the deep red line that has developed under my right eye along the tear trough and beyond toward the outer edge of the eye. It is definitely worse looking than before I had any treatment and concealer cannot cover it.

I have important grad school interviews coming up and I wanted to look less tired and older than my years. I thought I needed a lower bleph but the surgeon suggested Juvederm instead. It has definitely filled the bags under the eyes but the bruising lasted 3 weeks and now the Tyndall blueness and obvious red line along the right tear trough has resulted in my looking worse than before I did anything.

If it resolves on its own, it will be worth it but I will not repeat the procedure until I am much older and much more in need of repair.

Any ideas what this is and whether it will resolve on its own? I have been doing warm compresses every night since the 3rd day, with no improvement. I don't think it is an allergic reaction because it is so localized and not painful or swollen. But it is hideous.
Was this review helpful? 2 others found this helpful